# SDR AWXA0001451

- Difficulty date: March 1, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 35,482 hours, 16,642 cycles
- Engine: Iae V2500A1
- Engine time: 30,330 hours, 14,261 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 782702
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - 2/22/01 - DURING CLIMB THE CREW GOT A CLASS I ECAM MESSAGE, ENG 2 FIRE DET FAULT AND RETURNED TO PHX.  IN PHX MAINTENANCE FOUND THE NR 2 ENG LOWER CORE FIRE LOOP CHAFED; THE LOWER CORE FIRE DETECTOR ASSY WAS REPLACED AND FUNCTIONALLY CHECKED GOOD.
